# SDR USAA2009071691854

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001377
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACKS ON FORWARD SERVICE DOOR FRAME STOP CUTOUTS AT NR 3 AND NR 4.  REPAIRED CRACKS ON FORWARD SERVICE DOOR FRAME STOP CUTOUTS AT NR 3 AND NR 4 IAW US AIRWAYS TR 52-10-11.
